On innovations of the multivariable fractional Hardy-type inequalities on time scales
dc.authorid | 0000-0002-5653-9393 | |
dc.authorscopusid | 57207251532 | |
dc.authorwosid | GCU-4254-2022 | |
dc.contributor.author | Akın, Lütfi | |
dc.contributor.author | Zeren, Yusuf | |
dc.date.accessioned | 2023-09-18T07:50:51Z | |
dc.date.available | 2023-09-18T07:50:51Z | |
dc.date.issued | 2023 | |
dc.department | MAÜ, Fakülteler, İktisadi ve İdari Bilimler Fakültesi, İşletme Bölümü | en_US |
dc.description.abstract | Fractional integral-type inequalities, dynamic equations, integral operators and variable exponents have an important place in time scales theory and harmonic analysis. Our main goal in this study is to obtain the multivariable fractional Hardy-type integral inequality using a new version of Jensen’s inequality for super-quadratic and sub-quadratic functions on time scales with variable exponents. | en_US |
dc.description.citation | AKIN, L., & Zeren, Y. (2023). On innovations of the multivariable fractional Hardy-type inequalities on time scales. Sigma, 41(2), 415-422. | en_US |
dc.description.provenance | Submitted by Derya Güngörmez (deryagungormez@artuklu.edu.tr) on 2023-09-18T07:47:17Z No. of bitstreams: 1 YTUJENS-2023-41-2.20240.pdf: 2309197 bytes, checksum: 9d5b84f6331ce6d714d33693ebe45b37 (MD5) | en |
dc.description.provenance | Approved for entry into archive by Abdulsamet Akan (abdulsametakan@artuklu.edu.tr) on 2023-09-18T07:50:51Z (GMT) No. of bitstreams: 1 YTUJENS-2023-41-2.20240.pdf: 2309197 bytes, checksum: 9d5b84f6331ce6d714d33693ebe45b37 (MD5) | en |
dc.description.provenance | Made available in DSpace on 2023-09-18T07:50:51Z (GMT). No. of bitstreams: 1 YTUJENS-2023-41-2.20240.pdf: 2309197 bytes, checksum: 9d5b84f6331ce6d714d33693ebe45b37 (MD5) Previous issue date: 2023 | en |
dc.identifier.doi | 10.14744/sigma.2023.00044 | |
dc.identifier.endpage | 422 | en_US |
dc.identifier.issue | 2 | en_US |
dc.identifier.scopus | 2-s2.0-85162850640 | |
dc.identifier.startpage | 415 | en_US |
dc.identifier.uri | https://hdl.handle.net/20.500.12514/4257 | |
dc.identifier.volume | 41 | en_US |
dc.identifier.wos | WOS:000983868500011 | |
dc.indekslendigikaynak | Web of Science | en_US |
dc.indekslendigikaynak | Scopus | en_US |
dc.institutionauthor | Akın, Lütfi | |
dc.language.iso | en | en_US |
dc.publisher | Yıldız Teknik Üniversitesi | en_US |
dc.relation.ispartof | Sigma Journal of Engineering and Natural Sciences | en_US |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.subject | Time Scales | en_US |
dc.subject | Jensen’s Inequality | en_US |
dc.subject | Fractional Hardy-Type Inequalities | en_US |
dc.title | On innovations of the multivariable fractional Hardy-type inequalities on time scales | en_US |
dc.type | Article | en_US |
dspace.entity.type | Publication |
Files
Original bundle
1 - 1 of 1
Loading...
- Name:
- YTUJENS-2023-41-2.20240.pdf
- Size:
- 2.2 MB
- Format:
- Adobe Portable Document Format
- Description:
- Tam Metin / Full Text
License bundle
1 - 1 of 1
No Thumbnail Available
- Name:
- license.txt
- Size:
- 1.44 KB
- Format:
- Item-specific license agreed upon to submission
- Description: